Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Notes on the rational plane oscnodal quartic curve


Author: J. H. Neelley
Journal: Bull. Amer. Math. Soc. 36 (1930), 269-273
DOI: https://doi.org/10.1090/S0002-9904-1930-04932-0
Cited work: Bull. Amer. Math. Soc., Volume 35, Number 4 (1929), 571--575
MathSciNet review: 1561932
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04932-0